fbpx

Adolor® Rino

Paracetamol, pseudoephedrine

Film-coated tablets 325 mg+30 mg

ATC N02B E51

Without prescription

THERAPEUTIC INDICATIONS

Relieves colds and flu symptoms:

  • Nasal congestion, nasal secretion, sneezing
  • Sore throat
  • Headache
  • Muscle pain
  • High body temperature
  • Sinus symptoms (pain, pressure, congestion)

DOSAGE

Adults and children above 12 years of age

  • 2 film-coated tablets on every  four to six hours
  • If symptoms persist for more than 7 days, a doctor’s advice is needed

COMPOSITION

1 film-coated tablet contains 325 mg paracetamol and 30 mg pseudoephedrine hydrochloride.


PACKAGING

Box of 20 film-coated tablets in a blister pack.

 

Category: